# SDR SWAA072805

- Difficulty date: June 3, 2007
- Submitted: June 5, 2007
- Operation: Air carrier
- Aircraft: N300SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 22940
- Aircraft time: 73,346 hours, 70,064 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 101114
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN EMERGENCY EXIT LIGHT LENS MISSING.  INSTALLED LENS PER MM.
